# SDR DHL2004809520

- Difficulty date: January 14, 2005
- Submitted: February 1, 2005
- Operation: Air carrier
- Aircraft: N809DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46047
- Aircraft time: 91,189 hours, 29,520 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Support
- Condition: Cracked
- Location: Cargo Door
- Part time: 91,189 hours, 29,520 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B-CARGO DOOR RT ROLLER SUPPORT CRACKED.  REMOVED B-CARGO DOOR IAW MM 52-32-1 PG 201.  REMOVED AND REPLACED RT ROLLER SUPPORT IAW OHM 52-3-5 PG 1-2.  REINSTALLED B-CARGO DOOR IAW MM 52-32-1 PG 201-203.  OPS CHECKED GOOD IAW MM 52-30-0 PG 7-11.
